# SDR DALA2014070503972

- Difficulty date: July 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLES TO ATTACH LATCHES ON AFT CARGO DOOR BARRIER WORN.   ANGLES REMOVED IAW SRM 51-30-1. NEW ANGLES WERE INSTALLED IAW SRM 51-30-1.
